# SDR UPS04442048

- Difficulty date: March 3, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LLEFT WING REAR SPAR LOWER KICK FITTING HOLE -C- FOUND CRACKED APPROX 0.040 INCH.  LOWER KICK FITTING HOLE -C- OVERSIZED TO 1.000 INCH TO REMOVE CRACK.  HFEC INSPECTED CONFIRM CRACK FREE.  FASTENER HOLE BUSHING REPAIRED PER RS R-57-12-35122.  BOLT P/N BACB30US14K45X INSTALLED.  REF UPS-HKG-04-00063F, UPS-HKG-04-00065H, EO B747-5710-20137-A.
